# SDR CA080116016

- Difficulty date: November 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, E, D

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE ENGINE LOST POWER. TAKEOFF WAS ABORTED AND AC RETURNED TO THE RAMP. INVESTIGATION BY MFG REVEALED FRACTURED COMPRESSOR TURBINE BLADES AND A FRACTURED FUEL BYPASS LINE. (TC NR 20080116016)
